Preventing high-alert medication errors in hospital patients.
Anderson P, Townsend T. Am Nurse Today. May 2015;10:18-23.
High-alert medications have the potential to cause serious patient harm. This article focuses on four primary types of high-alert medications—anticoagulants, sedatives, insulins, and opioids—that can have serious adverse effects and recommends strategies to reduce risks, including conducting independent double-checksand decreasing interruptions.
Free full text
South Carolina medication error bill is dangerously off target.
ISMP Medication Safety Alert! Acute Care Edition. April 9, 2015;20:1,4.
Fixing America's hospitals.
Newsweek. October 16, 2006:44-68, 72.
The Safety Organizing Scale: development and validation of a behavioral measure of safety culture in hospital nursing units.
Vogus TJ, Sutcliffe KM. Med Care. 2007;45:46-54.
COMMENTARYView all related resources...
Medication bar coding: to scan or not to scan?
Galvin L, McBeth S, Hasdorff C, Tillson M, Thomas S. Comput Inform Nurs. 2007;25:86-92.
No hay comentarios:
Publicar un comentario